# SDR MWEA98345

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Corroded
- Location: Bs 229-589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION WERE FOUND ON THE EXTERNAL FUSELAGE SKIN LONG 26L TO 26R FS 229 TO 589.  REMOVED AND REPLACED SKIN.
